# SDR TRAX200800946

- Difficulty date: July 29, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 8,437 hours, 6,805 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAP FAIL.  (ACFT RETURNED TO ATL AFTER TAKEOFF, EMERGENCY VEHICLES ON STANDBY AS A PRECAUTION).  FLT 4615 DEL 150 MINS.  REMOVED AND REPLACED FLAP CONTROL LEVER IAW CRJ 200 AMM 27-51-01.  OPS CHECK GOOD.  (S)
